| Model Number |
U813054 |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided and a lot history review has been performed.The device was returned for evaluation and a rip was identified on the side of the packaging indicating a breach.The definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u813054 pta balloon dilatation catheter allegedly experienced a packaging issue.This information was received from one source.There was no reported patient contact.Patient information was not provided.